MathSciNet Relay Station
MathSciNet bibliographic data
MR1992063 49J45 (49J53 90C31)
Penot, Jean-Paul; Zălinescu, Constantin Continuity of usual operations and variational convergences. Set-Valued Anal. 11 (2003), no. 3, 225–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement